# SDR FDEA202108182028

- Difficulty date: August 18, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 72,305 hours, 17,136 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC0155504
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING INBOARD FLAP OUTBOARD HINGE FITTING, ACTUATOR INBOARD LUG BORE   HOLE FOUND WITH CORROSION (WING SIDE). CORROSION AT RIGHT HAND WING (WING SIDE) INBOARD FLAP OUTBOARD HINGE FITTING,   ACTUATOR INBOARD LUG BORE HOLE (NO.4 HOLE) REWORKED AND FOUND WITHIN LIMIT AS   PER MD-11 CMM 57-44-07. REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS   PER MD-11 CMM 57-44-07 AND E.A # 1-5750-T0331535 A PART 1 STEP 1F(1) AND STEP 1F(3),   TITLE: WINGS - FLIGHT SURFACES - RH WING - INBD FLAP - OUTBD FORWARD HINGE BRACKET   ASSEMBLY - PSE 57.55.01.1 INSPECTION -ALTERNATE METHOD. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100. ( WORK RELEASE ITEM : 57503439 FOR WORK DETAILS).
